---
product_id: 76485609
title: "Lemsip Cold & Flu Lemon Flavour Sachets 10s"
brand: "Lemsip"
price: "$41.72"
currency: USD
in_stock: false
url: https://www.desertcart.ec/products/76485609-lemsip-cold-and-flu-lemon-flavour-sachets-10s
store_origin: EC
region: Ecuador
---

# Lemsip Cold & Flu Lemon Flavour Sachets 10s

**Brand:** Lemsip
**Price:** $41.72
**Availability:** ❌ Out of Stock

## Quick Answers

- **What is this?** Lemsip Cold & Flu Lemon Flavour Sachets 10s by Lemsip
- **How much does it cost?** $41.72 with free shipping
- **Is it available?** Currently out of stock
- **Where can I buy it?** [www.desertcart.ec](https://www.desertcart.ec/products/76485609-lemsip-cold-and-flu-lemon-flavour-sachets-10s)

## Best For

- Lemsip enthusiasts

## Why This Product

- Trusted Lemsip brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Description

Active Ingredients (per sachet) Paracetamol 650mg - Action Analgesic & antipyretic - Relief of... Headache, sore throat, fever, body aches & pains Features For headache, fever, blocked nose, body aches & pains and sore throat Benefits Phenylephrine HCl, Paracetamol For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Phenylephrine hydrochloride 10mg - Action Decongestant - Relief of... Blocked nose Also includes sucrose and aspartame. Total contents of sachet 4.8g Warnings or Restrictions Warnings CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure. Product Specification Ingredients (Per Sachet): Paracetamol 650Mg, Phenylephrine Hydrochloride 10Mg,Also Includes Sucrose And Aspartame,Total Contents Of Sachet 4.8G Size (10) Unit (EA) Height (9.7) Width (8) Depth (4.4) Product code: 558437 Product Uses Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 years and over: 1 sachet every 4-6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE.

## Features

- Phenylephrine HCl, Paracetamol For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Phenylephrine hydrochloride 10mg - Action Decongestant - Relief of... Blocked nose Also includes sucrose and aspartame. Total contents of sachet 4.8g

## Images

![Lemsip Cold & Flu Lemon Flavour Sachets 10s - Image 1](https://res.cloudinary.com/dred08yjx/image/fetch/https://www.superdrug.com/medias/sys_master/front-zoom/front-zoom/8940459163678/Lemsip-Cold-Flu-Lemon-Sachets-x-10-558437.jpg)

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.ec/products/76485609-lemsip-cold-and-flu-lemon-flavour-sachets-10s](https://www.desertcart.ec/products/76485609-lemsip-cold-and-flu-lemon-flavour-sachets-10s)

---

*Product available on Desertcart Ecuador*
*Store origin: EC*
*Last updated: 2026-05-15*